Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 42, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 20, 2025, 8:35 PM EDT for Fulton County, Georgia. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2025, 8:35 PM EDT (00:35 UTC)
- Expired
- Aug 20, 2025, 10:51 PM EDT
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 8:45 PM EDT | FLASH FLOOD | 1 Sw Atlantic Station, GA | Social media video shows significant street flooding on Howell Mill Rd near Brady Ave NW. |
| Aug 20, 9:06 PM EDT | FLASH FLOOD | 2 S Bankhead, GA | Two lanes of I-20 eastbound were flooded and closed just past Hamilton E. Holmes Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WGUS52 KFFC 210035
FFWFFC
GAC121-210330-
/O.NEW.KFFC.FF.W.0042.250821T0035Z-250821T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
835 PM EDT Wed Aug 20 2025
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
South Central Fulton County in north central Georgia...
* Until 1130 PM EDT.
* At 835 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Additional rainfall amounts of 1 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, City of South Fulton, East Point, College Park,
Hapeville, Midtown, Grant Park-Zoo Atlanta, Cascade Heights,
Bankhead, West End, Turner Field, Lakewood Park, Bolton, Atlantic
Station, Sweet Auburn, Sandtown, Piedmont Park, Little Five Points
and Virginia Highland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3382 8447 3380 8436 3379 8435 3370 8435
3366 8441 3365 8448 3365 8457 3369 8460
3375 8456 3376 8456 3376 8455
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
541
WGUS72 KFFC 210251
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1051 PM EDT Wed Aug 20 2025
GAC121-210301-
/O.CAN.KFFC.FF.W.0042.000000T0000Z-250821T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton GA-
1051 PM EDT Wed Aug 20 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL FULTON
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3382 8447 3380 8436 3379 8435 3370 8435
3366 8441 3365 8448 3365 8457 3369 8460
3375 8456 3376 8456 3376 8455
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 7:53 PM EDT, 42 minutes earlier.
Area forecast discussion, Aug 20, 7:53 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 753 PM EDT Wed Aug 20 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 253 PM EDT Wed Aug 20 2025 Key Messages: - Afternoon and evening precip chances continue through the weekend. - No direct wind or rain impacts from Hurricane Erin are expected across north/central Georgia. Isolated to scattered showers and thunderstorms are popping up across the area this afternoon mainly across central GA. There is also a weak frontal boundary moving south out of TN with showers and thunderstorms popping up along it. These storms should move into N GA over the next hour or so. This boundary along with the upper to mid level ridge is blocking hurricane Erin and forcing it to move NE away from the eastern seaboard through the end of the week. This boundary is expected to move into N GA this evening and stall across Central GA and stay there through the weekend. This boundary will bring deep layer moisture and some instability with it acting as a catalyst for diurnally driven convection. SBCAPE values are forecast to range from 1000-2000 J/kg with PWATS in the 1.75" to 2" range this afternoon and Thu afternoon. Combine this with peak heating hours (Temps in the 80s and 90s) and you have a good environment for strong to severe storms across the area. Expecting frequent lightning strikes, periods of heavy rain and gusty winds Today and Thursday. Temps will be near seasonal norms with highs in the lower to middle 90s and 80s in the NE GA mountains. Low temps Tonight and Thu night will be in the mid 60s to lower 70s across the CWA. As for Hurricane Erin, it is currently positioned about 450 miles east of Sapelo Island along the GA coast. It is still expected to move N/NE tonight turning away from the eastern U.S coast. As far as impacts go, GA is only expecting to see some high surf and rip currents along the GA coast. 01 && .LONG TERM... (Friday morning through next Tuesday) Issued at 253 PM EDT Wed Aug 20 2025 Key Messages: - Elevated thunderstorm chances are expected in north and central Georgia Friday and Saturday. - Mild temperatures and unusually low humidity for August will move into Georgia next week. Friday & the Weekend: The conclusion of the workweek and weekend will be defined declining temperatures, rising rain chances and humidity. Tropical moisture should remain in place across Georgia through Sunday, with both the GEFS and EPS favoring precipitable water values between 1.8 and 2.2 inches. Meanwhile a weak upper level trough and lingering frontal boundary should be in place across the Southeast. These features should provide the combined surface and upper level support required for elevated precipitation chances (50-80%). As is typical of the summer months, diurnal heating will have a significant impact on the timing of the highest rain chances. Look for them to peak each day between 2 PM and 10 PM. A few showers and isolated storms could occur outside this time window, though the potential is lower (10 to 30%). While thunderstorms will occur over the weekend a lack of appreciable wind shear (< 15 kt) and poor mid level lapse rates (700- 500 mb of 5.5 C/km or less) should keep severe weather in check. Precipitation loading, induced by high PW values and an atmosphere saturated to well above 500 mb could lead to localized wet microbursts, with wind gusts in the 40 to 50 mph range. The threat for this will be highest between 2 PM and 10 PM each day. Slow storm motions combined with peak hourly rainfall rates in the 2 to 3 inch range will also allow for an isolated flooding threat especially on Friday and Saturday. As noted above, temperatures will trend down some over the weekend. The coolest weather should be felt on Saturday when cloud cover, rainfall, and the recent frontal passage are forecast to align the best. Expect afternoon high temperatures in the lower 80s. If cloud cover doen't materialize as forecast temperatures could spike into the upper 80s. For Friday and Saturday high temperatures in the 84 to 89 degree range are favored. The humidity will remain entrenched this weekend due to surface dewpoints in the 70s. Mild with Less Humidity Next Week: The big story for next week will be the shift towards drier weather and less humidity. This change will be driven by a strong upper level trough over the Great Lakes and Eastern Canada that will intensify over the weekend and force a cold front through Georgia Sunday night. Northwest flow behind the front will advect a mild and dry continental airmass into the state, sending humidity levels tumbling. Surface dewpoints in the 50s are favored by the ensemble guidance in north Georgia Monday, Tuesday and Wednesday. Toss in high temperatures in the lower 80s and upper 70s we should see several very nice days by August standards. Forecaster confidence in this cooling trends is high, while confidence in the degree of cooling and drying is moderate. The current forecast temperatures spread could shift by plus or minus 5 degrees based on the amount of spread in the EPS and GEFS guidance. The combination of cooler temperatures, less humidity and not rainfall should make next Monday, Tuesday and Wednesday excellent for outdoor activities or firing up the grill. Albright && .AVIATION... (00Z TAFS) Issued at 744 PM EDT Wed Aug 20 2025 Scattered thunderstorms should stick around through the next couple of hours before diminishing overnight. Not expecting low clouds tomorrow at this time but there does remain a low chance for MVFR during the early morning hours. Tomorrow expecting storms again during the afternoon and evening (20-24z best timing). Winds should remain out of the NW before switching to the E tomorrow evening but overall winds should be light. //ATL Confidence...00Z Update... Medium to high confidence on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 71 91 70 83 / 30 40 50 60 Atlanta 72 91 73 85 / 20 40 40 60 Blairsville 66 84 66 80 / 30 40 30 60 Cartersville 70 92 70 87 / 20 30 20 40 Columbus 73 93 73 88 / 20 50 30 70 Gainesville 71 90 70 83 / 30 40 40 60 Macon 72 93 73 88 / 10 50 50 70 Rome 71 91 70 88 / 30 20 10 40 Peachtree City 71 92 71 86 / 20 50 40 60 Vidalia 73 94 73 89 / 0 60 40 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....Albright AVIATION...Hernandez
Hazardous weather outlook, Aug 20, 2:11 PM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 211 PM EDT Wed Aug 20 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 211 PM EDT Wed Aug 20 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia through 11 PM tonight. A few storms may become strong to severe in northwest Georgia, with wind gusts in the 40 to 50 mph range being the main potential hazard. Isolated rainfall amounts near 2 inches could also occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms will continue in Georgia through Sunday, with the most activity expected between 2 PM and 10 PM each day. The severe weather risk remains low, but an isolated flooding threat could develop Friday or Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 20, 5:29 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Wed Aug 20 2025
GAZ011-019-202215-
Chattooga GA-Floyd GA-
529 PM EDT Wed Aug 20 2025
...A strong thunderstorm will impact portions of west central Floyd
and Chattooga Counties through 615 PM EDT...
At 528 PM EDT, a strong thunderstorm was over Menlo, or near
Summerville, moving south at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Summerville, Trion, Lyerly, Menlo, Coosa, Cloudland, Berryton,
Chattoogaville, James H. Floyd State Park, and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3455 8528 3422 8531 3423 8545 3424 8545
3458 8552
TIME...MOT...LOC 2128Z 010DEG 20KT 3450 8545
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 6:20 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Wed Aug 20 2025
GAZ021-022-033-202245-
North Fulton GA-Cherokee GA-Forsyth GA-
620 PM EDT Wed Aug 20 2025
...A strong thunderstorm will impact portions of northeastern
Cherokee, northwestern Forsyth and northeastern Fulton Counties
through 645 PM EDT...
At 620 PM EDT, a strong thunderstorm was over Hightower, or 9 miles
northwest of Cumming, moving south at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ball Ground, Free Home, Hickory Flat, Drew, Union Hill, Holbrook,
Lathemtown, Ducktown, Reavis Mountain, Hightower, and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3435 8426 3433 8426 3434 8421 3432 8417
3413 8418 3417 8446 3438 8434
TIME...MOT...LOC 2220Z 012DEG 13KT 3429 8426
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 6:51 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Wed Aug 20 2025
GAZ022-033-034-202315-
North Fulton GA-Forsyth GA-Gwinnett GA-
651 PM EDT Wed Aug 20 2025
...A strong thunderstorm will impact portions of southwestern
Forsyth, northwestern Gwinnett and northeastern Fulton Counties
through 715 PM EDT...
At 651 PM EDT, a strong thunderstorm was over Brookwood, or near
Cumming, moving south at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cumming, Peachtree Corners, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Duluth, Sugar Hill, Suwanee, Norcross, Berkeley Lake,
Drew, Buford Dam-Lake Lanier Parks, and Brookwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3416 8404 3391 8418 3395 8427 3396 8427
3396 8430 3400 8439 3400 8440 3422 8422
TIME...MOT...LOC 2251Z 017DEG 16KT 3412 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 7:03 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Wed Aug 20 2025
GAZ033-044-045-202330-
North Fulton GA-DeKalb GA-South Fulton GA-
703 PM EDT Wed Aug 20 2025
...A strong thunderstorm will impact portions of southwestern DeKalb
and southeastern Fulton Counties through 730 PM EDT...
At 703 PM EDT, a strong thunderstorm was over Lakewood Park, or near
Atlanta. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, East Point, Hapeville, Grant Park-Zoo Atlanta,
Candler-Mcafee, Lakewood Park, Turner Field, Gresham Park, Kirkwood,
and Panthersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3376 8433 3365 8426 3365 8441 3372 8445
TIME...MOT...LOC 2303Z 323DEG 2KT 3370 8436
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 7:33 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT Wed Aug 20 2025
GAZ021-032-033-210000-
North Fulton GA-Cobb GA-Cherokee GA-
733 PM EDT Wed Aug 20 2025
...A strong thunderstorm will impact portions of southwestern
Cherokee, northeastern Cobb and northern Fulton Counties through 800
PM EDT...
At 733 PM EDT, a strong thunderstorm was over Holly Springs, or near
Mountain Park, moving south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, Mountain Park, Roswell, Woodstock, Holly Springs, Little
River Landing, Hickory Flat, Lebanon, Sweat Mountain, Hobgood Park,
and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3420 8461 3423 8441 3410 8434 3400 8446
3408 8459
TIME...MOT...LOC 2333Z 349DEG 9KT 3415 8448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 8:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Wed Aug 20 2025
GAZ032-033-044-210045-
North Fulton GA-Cobb GA-South Fulton GA-
806 PM EDT Wed Aug 20 2025
...A strong thunderstorm will impact portions of southeastern Cobb
and south central Fulton Counties through 845 PM EDT...
At 806 PM EDT, a strong thunderstorm was over Bankhead, or near
Atlanta, moving south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, City of South Fulton, Smyrna, East Point, College Park,
Hapeville, Grant Park-Zoo Atlanta, Midtown, West End, Sweet Auburn,
Turner Field, Piedmont Park, Bankhead, Six Flags Over Georgia,
Cascade Heights, Lakewood Park, Bolton, Sandtown, Atlantic Station,
and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3384 8455 3385 8437 3365 8435 3365 8446
3364 8459
TIME...MOT...LOC 0006Z 358DEG 10KT 3378 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:06 PM EDT | Special Weather Statement | FFC | Fulton | 39 min |
| Aug 20, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 31 min |
| Aug 20, 8:50 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Aug 20, 10:49 PM EDT | River Flood Warning | FFC | Fulton | 92 min |
| Aug 21, 1:38 PM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Crisp, Dodge, Dooly and 24 more | 55 hr |
| Aug 21, 2:31 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 21, 5:36 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Aug 21, 5:45 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Aug 21, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Aug 21, 6:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Aug 21, 6:17 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Aug 21, 6:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Aug 21, 6:18 PM EDT | Special Weather Statement | FFC | Toombs | 42 min |
| Aug 21, 6:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 21, 6:53 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Aug 21, 7:32 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 21, 7:44 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Aug 21, 7:58 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.